Nausea After Taking Red Medication During TB Treatment?

Illustration of Nausea After Taking Red Medication During TB Treatment?
Illustration: Nausea After Taking Red Medication During TB Treatment? images.agoramedia.com

Good morning doctor,

1 Answer:

Hello Julyan,

Thank you for the question.

TB (Tuberculosis) is caused by a bacterial infection that breathes Mycobacterium tuberculosis (M. TB). In order to recover, M. TB must be eradicated, by giving a combination of antibiotics called OAT (anti-TB drugs). There are several types of antibiotics that can be given to people with TB, tailored to the category of the disease, the phase of treatment, and the responsiveness of the patient to the treatment given.

The red drug that is often used for TB sufferers is probably rifampicin. In some sensitive people, almost all types of OAT, including rifampicin, can indeed cause side effects such as impaired liver function. Clinically, symptoms that arise due to this condition can vary, such as abdominal pain, nausea, vomiting, loss of appetite, yellowing eyes and skin, changes in the color of stool and urine, and so on. In addition to the effects of the drug that interfere with liver function, it can also nausea that your wife experienced due to other factors, such as liver function disorders due to other causes (such as hepatitis, alcoholism), gallbladder / dysfunction, dyspepsia, drug or food allergies, infections other viruses or bacteria, psychological disorders, hormonal disorders, migraines, vertigo, and so on.

Your doctor or internist who treats your wife will understand more about the biggest possible cause of her complaint, and what her best treatment is. Therefore, it is better for you and your wife to consult further with him so that the conditions can be given the right treatment, right?

In the meantime, in order to minimize nausea after consuming OAT, your wife can do it first:

 Consumption of OAT at night, do not get too close to bedtime (give a gap of 2-3 hours) Eat small portions but often Do not over-eat foods that are acidic, spicy, fatty, and gassed Don't also consume excessive carbonated and caffeinated drinks, stay away from alcohol Calm your mind Adequate sleep and live a healthy lifestyle Do not take any medication Hopefully it helps yes ..

: by

Related Question

How To Deal With Fever In Children?

How To Deal With Fever In Children?

(1 year ago)

…. my child has a fever in the body ny …. the palms and soles of the feet are hot … long to long, then the whole body feels hot ….. How do you deal with it,... Read more

Signs Of Symptoms And Treatment Of Stomach Acid?

Signs Of Symptoms And Treatment Of Stomach Acid?

(11 months ago)

Greetings, let me introduce you to a former pneumonia / lung tuberculosis-submerged patient. I finished treatment 1 year ago. But I feel strange about my body’s condition, an... Read more

How Many Days Have Been Bitten By Mosquitoes Can Be Infected With Dengue Fever?

How Many Days Have Been Bitten By Mosquitoes Can Be Infected With Dengue Fever?

(12 months ago)

I want to ask, after being bitten by the Aedes aegypti mosquito, how many days it takes to start entering the feverMl phase... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *